Toggle Main Menu Toggle Search

Open Access padlockePrints

Random sets of probability measures in slope hydrology and stability analysis

Lookup NU author(s): Professor Jim Hall


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Hall JW, Rubio E, Anderson MG

Publication type: Article

Publication status: Published

Journal: ZAMM: Journal of Applied Mathematics and Mechanics

Year: 2004

Volume: 84

Issue: 10–11

Pages: 710-720

ISSN (print): 0044-2267

ISSN (electronic): 1521-4001

Publisher: Wiley - V C H Verlag GmbH & Co. KGaA


DOI: 10.1002/zamm.200410146


Altmetrics provided by Altmetric